# SDR FDEA201103060880

- Difficulty date: March 6, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CARGO NET LT TIE DOWN FITTING AT BS 560 FOUND WITH CORROSION. CORROSION REPAIR CARRIED OUT ON LT TIE DOWN FITTING AS PER E.A. F-5340-146409.  REPAIR IS CLASSIFIED AS MAJOR.
